# SDR FDEA201409032436

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N6660
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SKIN DAMAGED TO THE DOOR LATCH 5, NUMBERED 1  -5 FWD TO AFT.  REPAIR CUT OUT IAW F-5240-T0310700 REV PT1.
